I am suffering from allergy from temperature variation and dust
User rating for this question
Dear Sir, From the past 3 years, I am suffering from allergy from temperature variation and dust. For a moment everything is allright and very next moment, I started to sneeze followed by continuous flow of water from my nose ( I am not sure what you call it medically). Most of the nights when I go to bed, one of my nostril is almost chocked and I have to breathe with one nostril only. Please suggest some remedial measures.
Posted Sun, 23 Mar 2014 in Asthma and Allergy
Answered by Dr. Prahlad Duggal 1 hour later
Brief Answer: Intranasal sprays are the most commonly used drugs Detailed Answer: Hi, Thanks for the query. You seem to be having Allergic rhinitis. Allergic rhinitis is due to reaction of the body to the allergens around us. Sneezing, watery discharge from nose and itching are the three major symptoms of allergic rhinitis. Nasal obstruction unilateral or bilateral is usually due to swollen mucosal lining of turbinates in nose (hypertrophy) which may be occasional or permanent. Most effective and safe treatment which can be used for long term is the use of nasal sprays with two groups of drugs being used. One is intra nasal steroid sprays (Fluticasone is the most commonly used) and the other is anti-allergic sprays like Azelastine sprays. These help in keeping the symptoms under check and resolve most of the symptoms. Please consult an ENT and he/she can prescribe you the required sprays. Use of oral anti allergic tablets is sometimes required but sedation is a side effect. Avoidance of exposure to allergens is recommended. Feel free to ask another query. Regards
People also viewed
- Adenoids and dust mite allergies
- Is wheezing a side effect of florinef acetate?
- Stomach tender and bloated after miscarriage
- Is wheezing a side effect of tessalon perles?
- Bloated stomach after miscarraige
- Dust allergy unani medicine
- Dust mite allergy
- Is hives a side effect of pulmicort flexhaler?
- Bloating after leep procedure
- Bloating weeks after plan b
- Is loss of appetite a side effect of alvesco?
- Dust allergy and ramipril
- Allergy products dust mites
- Is decreased vision a side effect of alvesco?
- Bloating and headache after light period